| Model Number |
72404253 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) stopped working.A surgical procedure was performed, during which fluid loss due to a tear in one of the cylinders was noted.All components were removed and replaced.No patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Correction to e1: initial reporter email.Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.